Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 225, NWS Atlanta, GA

July 12, 2010Twiggs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 12, 2010, 1:38 PM EDT for Twiggs County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2010, 1:38 PM EDT (17:38 UTC)
Expired
Jul 12, 2010, 2:15 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 13 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1980 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1980 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

153 
WUUS52 KFFC 121738
SVRFFC
GAC289-121815-
/O.NEW.KFFC.SV.W.0225.100712T1738Z-100712T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
138 PM EDT MON JUL 12 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TWIGGS COUNTY IN CENTRAL GEORGIA

* UNTIL 215 PM EDT

* AT 134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 15 MILES WEST OF JEFFERSONVILLE...
  MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3263 8355 3265 8356 3265 8358 3267 8361
      3271 8360 3275 8356 3271 8330 3258 8323
      3253 8333
TIME...MOT...LOC 1739Z 289DEG 19KT 3270 8357

$$
1 follow-up statement
964 
WWUS52 KFFC 121757
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EDT MON JUL 12 2010

GAC289-121815-
/O.CON.KFFC.SV.W.0225.000000T0000Z-100712T1815Z/
TWIGGS GA-
157 PM EDT MON JUL 12 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR CENTRAL TWIGGS COUNTY...

AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR MARION...MOVING EAST AT 20
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RIPLEY...MARION...DISTRICT PATH AND JEFFERSONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3261 8351 3262 8352 3274 8350 3274 8347
      3271 8330 3258 8323 3253 8333
TIME...MOT...LOC 1757Z 289DEG 19KT 3267 8346

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 10:43 AM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jul 12, 10:43 AM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 AM EDT MON JUL 12 2010

.UPDATE...
INCREASED POPS TO LIKELY OVER CENTRAL GA BASED ON A VERY MOIST AND
UNSTABLE UPPER AIR SOUNDING AT FFC THIS MORNING. PW OF 2.11 INCHES...
LI OF -7.9 AND CAPE OF 3800 J/KG. NUMEROUS THUNDERSTORMS ARE
EXPECTED TO DEVELOP THIS AFTERNOON OVER THE ENTIRE CWA. THERE IS
HEAVY RAIN POTENTIAL IN SOME OF THE STRONGER STORMS AND CANNOT
RULE OUT AN ISOLATED SEVERE STORM OVER CENTRAL GA DUE TO BEST
DIURNAL HEATING THIS AFTERNOON.

16

&&

.PREV DISCUSSION... /ISSUED 535 AM EDT MON JUL 12 2010/

SHORT TERM /TODAY THROUGH WEDNESDAY/...
SHOWERS AND A FEW THUNDERSTORMS CONTINUED TO MOVE ACROSS NORTH GA
THIS MORNING AS SHORT WAVE ENERGY MOVED THROUGH THE TENNESSEE
VALLEY. GENERAL ZONAL FLOW ALOFT AND MODERATELY UNSTABLE AIR MASS
SHOULD KEEP CONVECTION DEVELOPING ACROSS GEORGIA TODAY AND INTO
THE EVENING. HAVE FAVORED THE NORTHERN SECTIONS WITH HIGHEST POPS.
ANOTHER SHORT WAVE EXPECTED FOR TUESDAY SO HAVE KEPT HIGHER POPS
AGAIN ACROSS THE NORTH. WEDNESDAY A BIT OF A TOSS UP. NAM DEVELOPS
AN UPPER TROUGH AND KEEPS IT OVER THE APPALACHIANS INTO THURSDAY
MORNING. THE GFS IS A BIT MORE PROGRESSIVE WITH THIS TROUGH AND
TRIES TO DRY OUT NORTH GA SOME BY WEDNESDAY. AT THIS TIME...HAVE
DECIDED TO KEEP CHANCE POPS FOR THE CWA THROUGH WEDNESDAY. MAX
TEMPERATURES A BIT LOWER TODAY DUE TO CLOUDS AND HIGHER
POPS...ESPECIALLY ACROSS THE NORTH. MAV/MET COMPROMISE LOOKS OKAY.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
LONG TERM LOOKS UNSETTLED...AVAILABLE MOISTURE AND A SERIES OF
SHORT WAVES TRACKING ACROSS THE SOUTHEAST. UPPER HIGH BUILD BACK
EASTWARD TOWARD THE END OF THE WEEK...BUT THEN SHIFTS WESTWARD
AGAIN BY THE WEEKEND. GENERALLY...CHANCE OR SLIGHT CHANCE POPS
LOOK OKAY FOR NOW.

41

AVIATION...
RAIN CONTINUES IN NW GA THIS AM...WITH SOME ISOL TSTMS LINGERING.
MOST TAF SITES HAVE MAINTAINED FEW-SCT VFR OVERNIGHT...ALTHOUGH
SOME SAW BKN VFR ASSOCIATED WITH ISOL CONVECTION. EXPECT BKN-OVC
VFR TODAY...AND MODEL GUIDANCE SUGGESTS THAT SOME AREAS COULD
AVOID MVFR THIS AM. TEMPO -SHRA FOR THE AM MAY BE
OVERDONE...ESPECIALLY GIVEN THE UNCERTAINTY WITH THE LOCATION AND
TIMING. WILL CONTINUE CB THROUGH THE PM...AND TEMPO -TSRA 21-24Z.
WEST WINDS CONTINUE...GENERALLY 8 KTS OR LESS...WITH POSSIBLE
BRIEF SHIFT TO THE EAST DEPENDING ON LOCATION AND TIMING OF OUTFLOWS.

//ATL CONFIDENCE...UPDATED 540 AM...
MEDIUM CONFIDENCE ON CIGS/VSBY IN THE AM...WITH HIGH CONFIDENCE OF
VFR THROUGH THE PM.
MEDIUM CONFIDENCE ON TIMING AND LOCATION OF CONVECTION AND TEMPO -TSRA.
HIGH CONFIDENCE ON WEST WINDS /GENERALLY 250-280/ LESS THAN 8 KTS
THROUGH THE PERIOD.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          90  73  94  72  94 /  60  40  40  30  30
ATLANTA         88  73  91  73  93 /  70  40  40  30  30
BLAIRSVILLE     84  70  84  68  89 /  70  50  60  30  40
CARTERSVILLE    87  72  88  69  94 /  70  40  40  30  30
COLUMBUS        91  75  94  75  95 /  60  30  30  20  30
GAINESVILLE     88  72  89  72  93 /  70  50  50  30  30
MACON           93  75  94  73  95 /  60  40  40  20  30
ROME            88  74  91  70  94 /  70  40  50  30  30
PEACHTREE CITY  88  71  91  70  93 /  60  40  40  30  30
VIDALIA         95  76  95  77  95 /  60  40  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 12, 6:10 AM EDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 AM EDT MON JUL 12 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
610 AM EDT MON JUL 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED ACROSS PORTIONS OF NORTH AND
CENTRAL GEORGIA TODAY AND TONIGHT.

.SYNOPSIS...
A SHORTWAVE WILL APPROACH GEORGIA FROM THE NORTHWEST...WHILE A
WEAK FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA DRIFTS NORTHWARD.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING...LOCALLY HEAVY RAIN...AND STRONG GUSTY WINDS.

.DISCUSSION...
A FRONTAL BOUNDARY SITUATED ACROSS PORTIONS OF NORTH AND CENTRAL
GEORGIA WEAKENED OVERNIGHT...AND WILL DRIFT NORTHWARD TODAY AS
SHORTWAVE ENERGY MOVES THROUGH THE TENNESSEE VALLEY. THE
COMBINATION OF THESE FEATURES WILL PROVIDE A FOCUS FOR THUNDERSTORM
DEVELOPMENT ACROSS THE AREA...ESPECIALLY ACROSS NORTH GEORGIA. INSTABILITY
WILL BE FAIRLY HIGH...WITH CAPE VALUES APPROACHING 2500...AND
LIFTED INDEX VALUES NEAR -4. ALTHOUGH INSTABILITY SHOULD BE HIGH
ENOUGH FOR SOME STORMS TO BECOME STRONG...THEY ARE EXPECTED TO
REMAIN BELOW SEVERE LIMITS. STRONG GUSTY WINDS AND SMALL HAIL ARE
POSSIBLE WITH THE STRONGER STORMS. THE ATMOSPHERE IS ALSO VERY
MOIST WITH PRECIPITABLE WATER VALUES APPROACHING 2 INCHES. LOCALLY
HEAVY RAIN WITH MINOR FLOODING CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ON TUESDAY...THUNDERSTORMS ARE LIKELY ACROSS NORTH GEORGIA WITH A
CHANCE OF THUNDERSTORMS ELSEWHERE. THERE IS A CHANCE OF
THUNDERSTORMS EACH DAY WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 12, 12:39 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1239 PM EDT MON JUL 12 2010

GAZ062-075-121715-
1239 PM EDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN GLASCOCK AND EXTREME SOUTHEAST WARREN COUNTIES UNTIL
115 PM EDT...

AT 1233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REESE...MOVING EAST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

19
Special weather statement, Jul 12, 12:48 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1248 PM EDT MON JUL 12 2010

GAZ025-121730-
1248 PM EDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JACKSON
COUNTY UNTIL 130 PM EDT...

AT 1243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARCADE...MOVING EAST AT 20 MPH.  THIS STORM
WILL TRACK MAINLY ACROSS THE SOUTHERN PART OF THE COUNTY...SOUTH OF
ARCADE TO NICHOLSON.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS
THUNDERSTORM.  RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

19
Special weather statement, Jul 12, 12:53 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1253 PM EDT MON JUL 12 2010

GAZ062-121715-
1253 PM EDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN WARREN COUNTY UNTIL 115 PM EDT...

AT 1247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORWOOD...MOVING SOUTHEAST AT 20 MPH.  THE
STORM IN THE SOUTHEAST PART OF THE COUNTY IS WEAKENING AND MOVING
INTO MCDUFFIE COUNTY.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS THUNDERSTORM.  RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

19
Special weather statement, Jul 12, 12:57 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1257 PM EDT MON JUL 12 2010

GAZ074-076-083-084-121745-
1257 PM EDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH IN
TWIGGS...WILKINSON...WASHINGTON AND JEFFERSON COUNTIES UNTIL 145 PM
EDT...

AT 1252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM SANDERSVILLE...TO TOOMSBORO...TO
JUST SOUTHWEST OF JEFFERSONVILLE...MOVING EAST AT 25 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE THUNDERSTORMS.  RESIDENTS IN THE AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

19
Special weather statement, Jul 12, 1:30 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EDT MON JUL 12 2010

GAZ109-110-121815-
130 PM EDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN NORTHERN TELFAIR
AND SOUTHEASTERN DODGE COUNTIES UNTIL 215 PM EDT...

AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JAY BIRD SPRINGS TO CHAUNCEY...MOVING
SOUTHEAST AT 20 MPH.

WIND GUSTS TO 45 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE
EXPECTED WITH THIS ACTIVITY.  THESE STORMS WILL AFFECT LITTLE
OCMULGEE STATE PARK AND MCRAE. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

19
Special weather statement, Jul 12, 1:35 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT MON JUL 12 2010

GAZ082-083-095-121815-
135 PM EDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN NORTHERN
HOUSTON...WESTERN TWIGGS AND SOUTHERN BIBB COUNTIES UNTIL 215 PM
EDT...

AT 134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HUBER TO ELBERTA...MOVING NORTHEAST AT 20
MPH.

WIND GUSTS TO 45 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE
EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 2:27 AM EDTRiver Flood WarningFFCForsyth10 hr
Jul 12, 4:12 PM EDTSevere Thunderstorm WarningFFCHancock, Putnam33 min
Jul 12, 4:53 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.